MathSciNet Relay Station
MathSciNet bibliographic data
MR885783 (88g:11022) 11F11 (11G05 14G15 14G25 14K15)
Serre, Jean-Pierre Sur les représentations modulaires de degré $2$ de ${\rm Gal}(\overline{\bf Q}/{\bf Q})$. (French) [On modular representations of degree $2$ of ${\rm Gal}(\overline{\bf Q},{\bf Q})$] Duke Math. J. 54 (1987), no. 1, 179–230.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement